If my friend is taking 2 pills a day for diabetes?

but his sugar level is still in the 280 - 290's is this bad?

Update:

what can happen to him, cause he won't go to the Doctor. doesn't have insurance

10 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    he will get really sick, have a stroke, , blood tranfusions, lose his eyesight, lose a limb, those are the most common that people experience from improper care of their diabetes.. he needs to correct it , and now, before an even bigger thing happens and costs his a lot more.

  • 4 years ago

    2

    Source(s): Reverse Any Diabetes Easily : http://diabetesgofar.com/?cJTX
  • 5 years ago

    1

    Source(s): Reverse Diabetes Without Drugs : http://diabetescure.raiwi.com/?atrY
  • 1 decade ago

    What is the composition of these pills? what dosage is your friend taking? it is Type 1 or Type 2 diabetes?

    Ideally your sugar level should be in between 110 - 130 2 hours after meals.

    280-290 is very high and is not a good level to be at. If there is no coverage, you should try to regulate it yourself by finding the right dosage to keep it in the desired range.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    i work at a Research clinic and we deal primarily with Diabetics that are uninsured. Pills are not very effective in controlling diabetes. I recommend that your friend go on line and find a clinical trial/study for Diabetics. They will provide all of the necessary meds and doctor's visits absolutely free. They also compensate for time and travel. If he is in the Atlanta area let me know! If not try searching for Exubera/Pfizer clinical studies/trials on the internet.

  • 1 decade ago

    His blood sugar is WAY out of control. Obviously, his medication is either not the right type or not strong enough.

    You can get an authoritative information here:

    http://www.diabetes.org/

  • 1 decade ago

    yes it should be around 100

  • Anonymous
    1 decade ago

    yeah that's horrible. it shouldnt be anymore than about half of that tops

  • Anonymous
    1 decade ago

    unfortunatly yes

Still have questions? Get your answers by asking now.